# SDR DALA12012715534

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 75,356 hours, 31,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT EMERGENCY CEILING EXIT SIGN ABOVE R3 DOOR INOPERATIVE.  RELAMPED EXIT SIGN NO HELP. T/S FOUND BATTERY CHARGER TO BE NOT WORKING PROPERLY.  R & R BATTERY CHARGER AS REQUIRED IAW AMM 33-50.  OPS CHECKED GOOD
